# SDR CAL960499

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643090
- Condition: Damaged
- Location: Rt Te Fore Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 439 - ORD - WHILE FLAPS WERE BEING MOVED AFTER TAKEOFF, THE AIRCRAFT ROLLED RIGHT.  ABNORMAL AMOUNT OF LEFT RUDDER WAS REQUIRED TO MAINTAIN DIRECTIONAL CONTROL OF AIRCRAFT.  MAINTENANCE FOUND THE RIGHT INBOARD TRAILING EDGE FOREFLAP DAMAGED AND THE INBOARD FITTING WAS BROKEN.  THE FOREFLAP AND FITTING WERE REMOVED AND REPLACED.  THE FLAP WAS RIGGED IAW MM 27-51-41.  OPERATIONAL CHECKS WERE GOOD.  (M)
